Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Trying to conceive from a long time, have missed period. Taking Solaray SP-1 fertility pills with prenatal vitamin. What should be my next step?

Hello My name is Dominique, My period came on May 18 and I came off May 23. It is now June 19 and its my 33rd day of my cycle and still no period. I began taking Solaray Sp-1 blend Fertility pills on June 11th and I was just wondering because my cycle is usually between 30-35 days sometimes 40 and one time. Me and my boyfriend of 4yrs have been ttc for 4yrs long years with not one pregnancy. I am also taking prenatal vitamins but have slowed up after taking fertility pills. what do you think i should do or shouldn t do about this situation. I m beginning to think he cant have kids or i cant have kids because he is 30yrs old and I am 27 and neither have kids.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
First you should get tested for pat ency and ovulation test Sperm count of your husband ge done. If there is problem then it is be treated first.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor